# SDR SWAA2015052640051

- Difficulty date: May 22, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 56,947 hours, 44,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMER LIGHT INOPERATIVE AT ROW 18.  RELAMPED LIGHT IAW AMM.
